# SDR CA110504002

- Difficulty date: May 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 504250
- Condition: Leaking
- Location: Rt A/C Pack Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLT IN CRUISE AT FL 240. "CAB ALT" CAUTION APPEARS ON ED1. CABIN ALTITUDE CLIMBING AT 700 FT/MN.  DESCENT TO FL 120. FLIGHT DIVERTED AND ACFT LANDED.  MAINTENANCE FOUND A LEAK ON RT PACK DUCT SLEEVE IAW AIPC ATTACHMENT BELOW.  SLEEVE REPLACED, ACFT RTS. NOTE: LT PACK WAS ALREADY DEFERRED IAW MEL 21-51-1.
